Affordable Access

deepdyve-link
Publisher Website

Drug-induced ocular adverse reactions: review of the safety alerts issued during the last decade.

Authors
  • Penedones, Ana1, 2
  • Mendes, Diogo1, 2
  • Alves, Carlos1, 2
  • Marques, Francisco Batel1, 2
  • 1 1CHAD-Centre for Health Technology Assessment and Drug Research, AIBILI-Association for Innovation and Biomedical Research on Light and Image, Coimbra, Portugal. , (Portugal)
  • 2 2School of Pharmacy, University of Coimbra, Coimbra, Portugal. , (Portugal)
Type
Published Article
Journal
Journal of ocular pharmacology and therapeutics : the official journal of the Association for Ocular Pharmacology and Therapeutics
Publication Date
Jun 01, 2015
Volume
31
Issue
5
Pages
258–268
Identifiers
DOI: 10.1089/jop.2014.0165
PMID: 25871404
Source
Medline
License
Unknown

Abstract

Ocular adverse events, newly identified during this decade, come mostly from systemic drugs, some of them marketed for several years. Physicians should be aware of drug-induced adverse events in the eye to avoid, as soon as possible, their progression, which can lead to visual impairment.

Report this publication

Statistics

Seen <100 times